Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the iteration of linear homogeneous transformations


Author: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 48 (1942), 577-579
Correction: Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 949--949
MathSciNet review: 0006984
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07736-6
PII: S 0002-9904(1942)07736-6